# SDR S2YA05074A

- Difficulty date: November 4, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- Engine: Pwa PW306B
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: DOLN1081MSD4NL
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTEDA LT FADEC MAJOR CAS MESSAGE.  MX REQUESTED THE PERFORMED AN AIR-TURN-BACK BECAUSE OF PRIOR HISTORY.  MX REPLACED 2 RELAYS AND SCHEDULED A TEST FLIGHT.  AFTER THE TEST FLIGHT HAD NO DISCREPANCIES THE AC WAS RETURNED TO SERVICE.  MX FOUND FAULT CODE 5A BUT COULD NOT DUPLICATE THE PROBLEM.  WITH MX CONSULT THE MESSAGE CLEARED ON GROUND.  MX REPLACED THE LT EEC FOR TROUBLESHOOTING AND REINITIALIZED.  (K)
